MAUDE Adverse Event Report: AUGMENIX, INC. SPACEOAR SYSTEM; ABSORBABLE PERIRECTAL SPACER

AUGMENIX, INC. SPACEOAR SYSTEM; ABSORBABLE PERIRECTAL SPACER
Model Number SO-2101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient received a spaceoar implant under mac (monitored anesthesia care) sedation.Following the procedure, the physician suspected the patient was experiencing an allergic reaction.However, the physician was unable to provide further details as the patient was being transferred to the emergency room.Despite bsc's efforts, no further patient health information, underlying health concerns, details on the event and the patient's course after the event, or details regarding post procedure monitoring and observation have been received to date.If bsc receives additional pertinent information, it will be provided to the fda in a supplemental medical device report.
 
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: patient code (b)(6) is being used to capture the reportable event of hypersensitivity/ allergic reaction.Block h11: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and.
 
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: patient code e0402 is being used to capture the reportable event of hypersensitivity/ allergic reaction.Block h11: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Additional information received on august 14, 2025: block a3a sex and a3b gender.Block b5 event description.Block h6 patient codes and h6 impact codes.
 
Event or Problem Description
It was reported that a patient received a spaceoar implant under mac (monitored anesthesia care) sedation.Following the procedure, the physician suspected the patient was experiencing an allergic reaction.However, the physician was unable to provide further details as the patient was being transferred to the emergency room.Additional information.It was reported that the patient also experienced a rash and was treated with steroids.The patient is no longer having symptoms.In the physician's assessment, there is no relationship between the allergic reaction and the spaceoar device.Despite bsc's efforts, no further patient health information, underlying health concerns, details on the event and the patient's course after the event, or details regarding post procedure monitoring and observation have been received to date.If bsc receives additional pertinent information, it will be provided to the fda in a supplemental medical device report.
 
Event or Problem Description
It was reported that a patient received a spaceoar implant under mac (monitored anesthesia care) sedation.Following the procedure, the physician suspected the patient was experiencing an allergic reaction.However, the physician was unable to provide further details as the patient was being transferred to the emergency room.Additional information: it was reported that the patient also experienced a rash and was treated with steroids.The patient is no longer having symptoms.In the physician's assessment, there is no relationship between the allergic reaction and the spaceoar device.Despite bsc's efforts, no further patient health information, underlying health concerns, details on the event and the patient's course after the event, or details regarding post procedure monitoring and observation have been received to date.If bsc receives additional pertinent information, it will be provided to the fda in a supplemental medical device report.
 
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: patient code e0402 is being used to capture the reportable event of hypersensitivity/ allergic reaction.Block h11: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Additional information received on august 14, 2025: block a3a sex and a3b gender block b5 event description block h6 patient codes and h6 impact codes the device was not returned for analysis; therefore, a technical analysis could not be performed as it remains implanted.A review of the device history record (dhr) was performed.It was confirmed that this device met manufacturing specifications prior to distribution, and there were no manufacturing deviations that could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the patient symptoms are potential adverse events associate with the use of the device.A risk review was completed and confirmed that the events of "allergic reaction" (including rash as per medical review) were defined in the risk documentation and are documented.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Even though the reported patient codes "allergic reaction and rash" are expected and detailed in the risk documentation, the event was assessed as not related to the device.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
SPACEOAR SYSTEM
Common Device Name
ABSORBABLE PERIRECTAL SPACER
Manufacturer (Section D)
AUGMENIX, INC.
201 burlington road
bedford MA 01730
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22812593
Report Number2124215-2025-56913
Device Sequence Number9014000
Product Code OVB
UDI-Device Identifier00864661000102
UDI-Public(01)00864661000102
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSO-2101
Device Catalogue NumberSO-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer08/14/2025
06/09/2026
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/05/2025
07/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale